# SDR QXEA2020111600321

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 3,385 hours, 1,966 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING MESSAGE APPEARED DURING PASSENGER BOARDING.  NO SMOKE WAS EVIDENT.  REMOVED FROM SERVICE.  PERFORMED OPERATIONS TEST OF FWD LAV SMOKE DETECTOR, IAW E-175 AMM TASK 26-14-01-700-801-A.  OPERATIONS TEST PASSED, NO FURTHER DEFECTS.  CREW STATED FWD LAV ALARM WARNING CAME ON DURING PASSENGER BOARDING, AFT LAV NO DEFECTS FOUND.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
